# SDR YENA201807020273

- Difficulty date: June 27, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 51,462 hours, 18,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1905, EWR-FLL. EMERGENCY LIGHTING ON SEAT 1C & 19C INOP (FLOOR PROX EMERG ESCAPE PATH MARK SYS - INCANDESCENT LIGHTING SYS - NOT APPLICABLE TO (N703 AND UP). REPLACED ESCAPE LIGHT ROW 1L AND 19R HARNESS REF ESPM 20-70-00. OPS CHECK GOOD.
